Vol. 31, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 323: 1
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Contractions of functions and their Fourier series

B. S. Yadav

Vol. 31 (1969), No. 3, 827–832

The object of the present paper is to define a new type of contraction, called ‘Shrivel’, of a function and to prove a theorem on the absolute convergence of its Fourier series. Our theorem is similar to a theorem of M. Kinukawa, but as it is shown in the end the two results are essentially different. The original results in this direction are due to A. Beurling and R. P. Boas.

Mathematical Subject Classification
Primary: 42.10
Received: 8 October 1968
Published: 1 December 1969
B. S. Yadav